Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on the number of integral ideals of bounded norm in a quadratic number field


Author: Bruce C. Berndt
Journal: Bull. Amer. Math. Soc. 75 (1969), 1283-1285
MathSciNet review: 0248108
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Chandrasekharan and Raghavan Narasimhan, Hecke’s functional equation and arithmetical identities, Ann. of Math. (2) 74 (1961), 1–23. MR 0171761
  • 2. K. Chandrasekharan and Raghaven Narasimhan, Heche's functional equation and the average order of arithmetical functions, Acta Arith. 6 (1961), 487-503.
  • 3. K. Chandrasekharan and Raghavan Narasimhan, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math. (2) 76 (1962), 93–136. MR 0140491
  • 4. K. Chandrasekharan and Raghavan Narasimhan, The approximate functional equation for a class of zeta-functions, Math. Ann. 152 (1963), 30–64. MR 0153643
  • 5. K. S. Gangadharan, Two classical lattice point problems, Proc. Cambridge Philos. Soc. 57 (1961), 699–721. MR 0130225
  • 6. G. H. Hardy, On the expression of a number as the sum of two squares, Quart. J. Math. 46 (1915), 263-283.
  • 7. G. H. Hardy, On Dirichlet's divisor problem, Proc. London Math. Soc. (2) 15 (1916), 1-25.
  • 8. Edmund Landau, Einführung in die elementare und analytische Theorie der algebraischen Zahlen und der Ideale, Chelsea Publishing Company, New York, N. Y., 1949 (German). MR 0031002
  • 9. E. Landau, Über die Anzahl der Gitter punkte in gewissen Bereichen, Vierte Abhandlung, Gött. Nachr. (1924), 137-150.
  • 10. G. Szegö and A. Walfisz, Über das Piltzsche Teilerproblem in algebraischen Zahlkörpern, Math. Z. 26 (1927), no. 1, 138–156 (German). MR 1544849, 10.1007/BF01475448


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12395-5